# SDR DALA2021091705567

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 78,745 hours, 10,410 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Crw Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CREW REST BUNK #2 HAS DEPLOYED O2 MASK. CORRECTIVE ACTION: MASK REMAINED STOWED. RESECURED DOOR PER A330 AMM 35-12. (8102482)
